# SDR SWAA2021082214221

- Difficulty date: January 21, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 27,143 hours, 11,731 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Strut
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT STRUT T/E ASSY FWD INBD SIDE CRACKED AT FASTENER / INSTALLED REPLACEMENT AFT STRUT ASSY PER SRM 51-40-02 - AND SRM 51-10-02 AND E.A. REPAIR-54EA-07688
